# SDR ASAA2017020819811

- Difficulty date: February 8, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR CROSS SUPPORT CORRODED BS 767 - BS 787. GROUNDED - YES. REMOVED CORROSION ORIGINAL MATERIAL .070 IAW BAC DRAWING 1466A9401 REV C. REMOVED .008 REMAINING .062. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. RECEIVED NEW TEE ASSEMBLY PART NUMBER 146A9401-4 PO 885770.1. TEE ASSEMBLY REMOVED AND INSTALLED IAW SRM 51-40-02-0G-0.
